# SDR CA070320003

- Difficulty date: March 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,857 hours, 23,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Part number: X8905
- Condition: Split
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN)  A/C IS UNDERGOING MODIFICATION TO FREIGHTER CONFIGURATION,AND WAS BEING TEST FLOWN FOR COLLECTING CABIN VENTILATION SYSTEM PRESSURES, UNDER VARIOUS OPERATIONAL CONDITIONS.THE A/C WAS CONFIGURED FOR THE TEST; SPECIFICALLY (2) TEST PORTS WERE FITTED TO THE A/C VENTILATION SYSTEM DUCTING TO MEASURE DUCT PRESSURE IN FLIGHT. THE DUCT PRESSURES WERE MEASURED SUCCESSFULLY UNDER SEVERAL OPERATING CONDITIONS, BUT IT WAS NOTED THAT THE DISTRIBUTION MAIN FEED MANIFOLD WOULD NOT WITHSTAND THE PRESSURE FROM THE PACK FLOW, WITH MAX CLIMB POWER APPLIED. THE FLIGHT WAS CONCLUDED AND THE A/C RETURNED UNEVENTFULLY. UPON INSPECTION OF THE SYSTEM,THE THE MAINFEED MANIFOLD WAS FOUND TO HAVE A SPLIT AT ONE OF THE JOINTS.  (TC
